MAUDE Adverse Event Report: HOLOGIC, INC. ATEC; VACUUUM ASSISTED CORE BIOPSY DEVICE

HOLOGIC, INC. ATEC; VACUUUM ASSISTED CORE BIOPSY DEVICE
Model Number ATEC SAPPHIRE25
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the "unit starts procedure without customer engaging the footswitch." no injury reported.The issue was identified prior to starting a patient biopsy and the biopsy was successfully completed using another unit.It was determined that the footswitch needed to be replaced.Once this was completed the system was working as intended.

Brand Name
ATEC
Common Device Name
VACUUUM ASSISTED CORE BIOPSY DEVICE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key8487961
Report Number1222780-2019-00077
Device Sequence Number2689150
Product Code KNW
UDI-Device Identifier15420045504288
UDI-Public15420045504288
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATEC SAPPHIRE25
Device Catalogue NumberATEC SAPPHIRE25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2019
Initial Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1